ITEM METADATA RECORD
Title: Generic uniqueness conditions for the canonical polyadic decomposition and INDSCAL
Authors: Domanov, Ignat ×
De Lathauwer, Lieven #
Issue Date: 2015
Publisher: Society for Industrial and Applied Mathematics
Series Title: SIAM Journal on Matrix Analysis and Applications vol:36 issue:4 pages:1567-1589
ISSN: 0895-4798
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
Electrical Engineering (ESAT), Campus Kulak Kortrijk
Electrical Engineering - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
CP_14-102.pdf Published 614KbAdobe PDFView/Open

 


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science